Clen with Ketotifen
- 09-11-2004, 02:01 PM
Clen with Ketotifen
I have been taking clen and keto for 2 weeks now, and I am up to these doses: 160 mcg clen, 2.5 mg keto daily. However, I no longer get the stimultory effects of clen, and I am not sure it is working anymore. I doubt the Keto is bunk, and I have only been using the clen for two weeks. I know the clen is top notch--same stuff I used a month ago. Is it possible that the stimulatory effects of clen go away, but the fat-burning effects remain when accompanied by enough Keto?
- 09-11-2004, 02:40 PM
The stimulating feeling you get will subside as your body develops a tolerance to it. I would cycle off for two weeks, and go back on again.
- 09-11-2004, 05:01 PM
But, the point in taking the Keto is so I can go longer than 2 weeks on. If the loss of the stimulation correlates to loss of efficacy than keto doesn't help at all. Bummer.
09-12-2004, 02:03 AM
Hmmmm.... Sounds discouraging. Maybe your ketotifen IS bunk.(?)
I wanted to try this myself in the near future. I've used clen many times over, but never with ketotifen. My clen side effects end around day 7 or 8 now, and then the headache sets in. I was hoping to be able to go much longer.
Maybe someone else can chime in with something concrete.
09-12-2004, 02:15 AM
This is the problem with stimulants. People think that since they don't feel it, its not working so they up the dose. BAD MOVE! That is how baseball players have heart attacks. Its still working even though you don't feel it anymore. You should have known this before you ever popped the pill.
For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
09-12-2004, 11:36 AM
Thanks Bobo. That is good insight. I had read what little info I could find on Clen and Keto, but I didn't realize that the fat burning effects would continue when it feels like I have a real tolerance now. I just assumed that the Keto would keep me feeling the effects, too. Now I know better.
09-12-2004, 12:04 PM
There are other ways to check for continued effectiveness w/out 'feeling' it. Monitor your pulse rate, BP, body temp, water intake, etc.
09-12-2004, 02:03 PM
BP and pulse are definitely up. I hardly have to do anything to get to 70% max heart rate for my cardio. Clen never seems to raise my body temp much though. Solid advice DR.D. Thanks!
09-12-2004, 02:07 PM
09-12-2004, 04:07 PM
Originally Posted by Bobo
Studies in obese humans show that when the side effects of E go away (IE: the stimulating effect), that is when the fat mobilizing qualities start working the best. The feeling of stimulation is a side effect and nothing more. Although I agree that it's nice to get motivated to cardio through the means of a stimulant, I would never suggest to anyone that they should increase their dosage simply because they weren't "feeling it". Nutrient partitioning and fat mobilization through metabolic increases are the key elements to any true "fat burning" chemical. Don't use these to get "high" but rather as a supplemental tool to help melt away fat.
More is not better!!!!!!!
09-12-2004, 06:55 PM
Are you pyramiding down on the keto? I was talking to a pharmacist who is a friend of mine and he told me
that if you suddenly stop this drug it can lead to cardiac arrest. I have no clue if this is true or he got mixed
up because I see no one decreasing there intake. Any thoughts on this?
09-12-2004, 08:37 PM
09-13-2004, 12:41 AM
You shouldn't have to ramp down on this one, but as a rule of thumb, pyramiding is usually good for integration and smooth transition. Give your body time to adjust!
Similar Forum Threads
- By snipeemflo in forum AnabolicsReplies: 3Last Post: 04-12-2012, 12:36 AM
- By phenom9950 in forum AnabolicsReplies: 11Last Post: 08-18-2004, 10:32 AM
- By nikegurl in forum AnabolicsReplies: 8Last Post: 08-01-2004, 02:31 AM
- By adrenalinaddict in forum AnabolicsReplies: 5Last Post: 06-22-2004, 03:45 AM
- By iisahillbilly in forum AnabolicsReplies: 2Last Post: 04-26-2003, 03:52 PM